Alert archive / Louisiana / River Flood Warnings in 2017

River Flood Warning 28, NWS Lake Charles, LA

March 30, 2017Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Mar 30, 2017, 10:06 AM CDT for Calcasieu Parish, Louisiana. It took effect at Mar 30, 2017, 12:10 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2017, 10:06 AM CDT (15:06 UTC)
In effect from
Mar 30, 2017, 12:10 PM CDT
Expired
Mar 31, 2017, 8:03 PM CDT
In force
32 hr
Issued by
NWS Lake Charles, LA
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River at Sam Houston Jones State Park (LCRL1).

Action stage
3 ft
Minor stage
5 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

883 
WGUS44 KLCH 301506
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
1006 AM CDT Thu Mar 30 2017

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  West Fork Of The Calcasieu River At Sam Houston Jones State Park

LAC019-310506-
/O.NEW.KLCH.FL.W.0028.170330T1710Z-170403T0000Z/
/LCRL1.1.ER.170330T1710Z.170331T0600Z.170402T0000Z.NO/
1006 AM CDT Thu Mar 30 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* until Sunday evening...or until the warning is cancelled.
* At  8:00 AM Thursday the stage was 4.5 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 5.5 feet by after midnight tomorrow. the river will 
  fall below flood stage by Saturday evening.
* Impact...At stages near 6.5 feet...Portions of South Perkins Ferry
  Road become impassable. Recreational areas in Sam Houston Jones 
  State Park are under water, including the playground and campsites 
  nearest the river.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$
3 follow-up statements
585 
WGUS84 KLCH 310142
FLSLCH


Flood Statement
National Weather Service Lake Charles La
842 PM CDT Thu Mar 30 2017

...The Flood Warning continues for the following rivers in 
Louisiana...

  BAYOU DES CANNES NEAR Eunice
  Calcasieu River At Old Town Bay
  Calcasieu River Near Salt Water Barrier
  West Fork Of The Calcasieu River At Sam Houston Jones State Park

LAC001-039-097-311542-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170401T1938Z/
/BDCL1.2.ER.170330T0939Z.170331T1200Z.170401T1338Z.UU/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The BAYOU DES CANNES NEAR Eunice.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:00 PM Thursday the stage was 18.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 18.5 feet by 
  tomorrow morning. The river will fall below flood stage Saturday 
  morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC019-311541-
/O.CON.KLCH.FL.W.0028.000000T0000Z-170403T0000Z/
/LCRL1.1.ER.170330T2043Z.170331T0600Z.170402T0000Z.NO/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* until Sunday evening...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was estimated  at 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue rising to near 5.6 feet by 
  midnight. The river will fall below flood stage early Sunday 
  morning.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-311541-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170402T1800Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170401T1800Z.NO/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Sunday afternoon...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday early afternoon.
* Impact...At stages near 5.0 feet...Water over lowest portions of 
  Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-311541-
/O.EXT.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170401T0900Z.NO/
842 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* until Saturday afternoon...or until the warning is cancelled.
* At  7:00 PM Thursday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
170 
WGUS84 KLCH 311519
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1019 AM CDT Fri Mar 31 2017

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Salt Water Barrier

...The Flood Warning continues for the following rivers in 
Louisiana...

  BAYOU DES CANNES NEAR Eunice
  West Fork Of The Calcasieu River At Sam Houston Jones State Park
  Calcasieu River At Old Town Bay

LAC001-039-097-010519-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170402T0200Z/
/BDCL1.2.ER.170330T0939Z.170331T1400Z.170401T2000Z.UU/
1019 AM CDT Fri Mar 31 2017

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  The BAYOU DES CANNES NEAR Eunice.
* until Saturday evening...or until the warning is cancelled.
* At  9:00 AM Friday the stage was 18.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC019-010519-
/O.EXT.KLCH.FL.W.0028.000000T0000Z-170402T0300Z/
/LCRL1.1.ER.170331T0330Z.170331T1800Z.170401T0300Z.NO/
1019 AM CDT Fri Mar 31 2017

The Flood Warning continues for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* until Saturday evening...or until the warning is cancelled.
* At  8:00 AM Thursday the stage was 4.5 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 5.0 feet...Low spots on South Perkins 
  Ferry Road have water on it. Water is over some boat docks on South
  Perkins Ferry Road and over boat ramps at Sam Houston Jones State 
  Park. Extensive marshland flooding will occur upstream and 
  downstream from the park.

&&
 
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-010518-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170403T0000Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170402T0000Z.NO/
1019 AM CDT Fri Mar 31 2017

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Sunday evening...or until the warning is cancelled.
* At  8:00 AM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by tomorrow afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-311549-
/O.CAN.KLCH.FL.W.0027.000000T0000Z-170401T2100Z/
/LCHL1.2.ER.000000T0000Z.000000T0000Z.170331T0800Z.NO/
1019 AM CDT Fri Mar 31 2017

The Flood Warning is cancelled for
  The Calcasieu River Near Salt Water Barrier.
* At  9:00 AM Friday the stage was 3.9 feet.
* Fell below flood stage at  3:00 AM Friday.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to 3.3 feet by tomorrow 
  morning.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$
593 
WGUS84 KLCH 010103
FLSLCH


Flood Statement
National Weather Service Lake Charles La
803 PM CDT Fri Mar 31 2017

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  West Fork Of The Calcasieu River At Sam Houston Jones State Park

...The Flood Warning continues for the following rivers in 
Louisiana...

  BAYOU DES CANNES NEAR Eunice
  Calcasieu River At Old Town Bay

...The Flood Warning continues for the following rivers in 
Louisiana..
  Calcasieu River Near Salt Water Barrier

LAC001-039-097-011503-
/O.EXT.KLCH.FL.W.0026.000000T0000Z-170402T1220Z/
/BDCL1.2.ER.170330T0939Z.170331T1430Z.170402T0620Z.UU/
803 PM CDT Fri Mar 31 2017

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The BAYOU DES CANNES NEAR Eunice.
* until Sunday morning...or until the warning is cancelled.
* At  7:00 PM Friday the stage was 18.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along 
  the bayou with a few structures right along the bayou threatened.

&&
 
Lat...Lon 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC019-010133-
/O.CAN.KLCH.FL.W.0028.000000T0000Z-170402T0300Z/
/LCRL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 PM CDT Fri Mar 31 2017

The Flood Warning is cancelled for
  The West Fork Of The Calcasieu River At Sam Houston Jones State 
  Park.
* At  8:00 AM Friday the stage was 3.1 feet.
* Flood stage is 5.0 feet.

&&
 
Lat...Lon 3032 9329 3030 9332 3028 9331 3028 9323 3032 9323

$$

LAC019-011503-
/O.EXT.KLCH.FL.W.0025.000000T0000Z-170402T1800Z/
/OTBL1.1.ER.000000T0000Z.170330T1300Z.170401T1800Z.NO/
803 PM CDT Fri Mar 31 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Sunday afternoon...or until the warning is cancelled.
* At  8:00 AM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue near flood through early tomorrow
evening.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
Lat...Lon 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC019-011502-
/O.CON.KLCH.FL.W.0029.170401T1500Z-170402T1200Z/
/LCHL1.1.ER.170401T1500Z.000000T0000Z.170402T0000Z.NO/
803 PM CDT Fri Mar 31 2017

The Flood Warning continues for
  The Calcasieu River Near Salt Water Barrier.
* from Saturday morning to Sunday morning...or until the warning is 
  cancelled.
* At  7:00 PM Friday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will flucuate near flood through tomorrow evening.
* Impact...At stages near 4.5 feet...Water covers portions of River 
  Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding 
  occurs. Flooding also begins on River Road in north Lake Charles.

&&
 
Lat...Lon 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 30, 9:55 AM CDT, 11 minutes earlier.

Area forecast discussion, Mar 30, 9:55 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
955 AM CDT Thu Mar 30 2017

.UPDATE...
Still seeing main convection area over the southeast corner of the
forecast area and the Lower Atchafalaya Basin this morning, and
this where the activity will continue for the remainder of the
morning into early afternoon, as moist plume moving out of the
Gulf is being enhanced by upper level divergence. Cyclone moving
out of the Southern Plains into the Mid-Mississippi Valley will
help push a cool front across the forecast area, bringing drier
air and gradually ending convection during the afternoon. Current
forecast has a handle on the situation, and no big changes to the
grids expected at this time.

Rua

&&

.PREV DISCUSSION... /issued 352 AM CDT Thu Mar 30 2017/

DISCUSSION...
After a busy afternoon and evening across the area, showers and
thunderstorms continue to linger across the eastern and
southeastern portions of the forecast area. The cold front which
is noted this morning moving into the northwest portions of the
area and approaching BPT. Can not rule out additional development
until after the front passes through the area this afternoon.

Thereafter still expecting a brief respite as the parade of storm
systems still forecast to continue. The next system will approach
the area by Saturday and guidance is coming into better agreement.
Showers and thunderstorms could start as early as late Saturday
across the west and overspread the region Saturday night into
sunday. Will continue to monitor the potential for heavy rains
with this system, especially after the areas of heavy rain that we
seen across the area the past 24 hours.

Will also need to monitor the Sunday period for potential for
severe thunderstorms as well. This next system will exit Monday
afternoon. The next frontal system approaches around Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  54  84  57 /  30   0   0   0
LCH  77  59  82  62 /  20   0   0  10
LFT  79  58  84  62 /  40   0   0   0
BPT  76  59  83  65 /  10   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

PUBLIC...07
Hazardous weather outlook, Mar 30, 3:54 AM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
354 AM CDT Thu Mar 30 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
310900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
354 AM CDT Thu Mar 30 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms with the next system is forecast to
affect the area Saturday night and Sunday. There is the potential
for flooding rainfall and some severe thunderstorms during this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ430-432-435-450-452-455-470-472-475-310900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
354 AM CDT Thu Mar 30 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Mar 30, 4:45 AM CDT, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
445 AM CDT THU MAR 30 2017

LAZ054-055-301030-
Lower St. Martin LA-St. Mary LA-
445 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES UNTIL 530 AM CDT...

At 444 AM CDT, Doppler radar was tracking a strong thunderstorm over
Patterson Memorial Airport, or near Patterson, moving northeast at 35
mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Stephensville, Bayou
Vista, Belle River, Patterson Memorial Airport, Bayou Geneve, Pierre
Part and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2978 9110 2960 9130 2975 9147 2997 9126
      2997 9125 2993 9123 2992 9123 2991 9121
      2986 9120 2985 9118 2984 9113 2983 9111
      2980 9109
TIME...MOT...LOC 0944Z 223DEG 29KT 2975 9134

Tingler
Special weather statement, Mar 30, 6:18 AM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
618 AM CDT THU MAR 30 2017

LAZ054-055-301200-
Lower St. Martin LA-St. Mary LA-
618 AM CDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. MARY AND SOUTH
CENTRAL ST. MARTIN PARISHES UNTIL 700 AM CDT...

At 618 AM CDT, Doppler radar was tracking a strong thunderstorm near
Franklin, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Morgan City, Franklin, Baldwin, Cote Blanche Island, Patterson
Memorial Airport, Charenton and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2977 9119 2965 9149 2963 9155 2963 9164
      2964 9165 2965 9163 2974 9162 2975 9160
      2974 9171 2974 9173 2976 9171 2976 9170
      2977 9169 2996 9143 2996 9141
TIME...MOT...LOC 1118Z 240DEG 32KT 2975 9156

Tingler
Local storm report, Mar 30, 6:28 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
628 AM CDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      2 SSE JASPER            30.90N 93.98W
03/29/2017                   JASPER             TX   PUBLIC

            PUBLIC REPORTED FLASH FLOODING AND RUNNING WATER OVER
            SHADY LANE VIA SOCIAL MEDIA.

&&

RACKLEY
Local storm report, Mar 30, 6:32 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
632 AM CDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      IOTA                    30.33N 92.49W
03/30/2017                   ACADIA             LA   LAW ENFORCEMENT

            ROADS FLOODED IN PARTS OF IOTA OVERNIGHT.

&&
Local storm report, Mar 30, 7:18 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
718 AM CDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      LAWTELL                 30.52N 92.18W
03/30/2017                   ST. LANDRY         LA   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED BETWEEN OPELOUSAS AND EUNICE.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:00 PM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis45 min
Mar 29, 7:03 PM CDTSpecial Weather StatementLCHAllen, Jefferson Davis57 min
Mar 29, 7:42 PM CDTSpecial Weather StatementLCHAcadia48 min
Mar 29, 7:53 PM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis6 hr
Mar 29, 8:00 PM CDTTornado WarningLCHAcadia, Jefferson Davis30 min
Mar 29, 8:20 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry40 min
Mar 29, 8:27 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Lafayette, Saint Landry48 min
Mar 29, 8:27 PM CDTTornado WarningLCHAllen, Evangeline, Rapides12 min
Mar 29, 8:50 PM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion40 min
Mar 29, 9:23 PM CDTSpecial Weather StatementLCHCalcasieu52 min
Mar 29, 9:25 PM CDTSpecial Weather StatementLCHAcadia35 min
Mar 29, 9:28 PM CDTSpecial Weather StatementLCHVermilion32 min
Mar 29, 9:30 PM CDTSpecial Weather StatementLCHSaint Martin30 min
Mar 29, 9:44 PM CDTAreal Flood AdvisoryLCHAcadia, Evangeline, Jefferson Davis, Saint Landry3 hr
Mar 29, 9:56 PM CDTSpecial Weather StatementLCHSaint Martin49 min
Mar 29, 10:30 PM CDTFlash Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry6 hr
Mar 29, 10:43 PM CDTSpecial Weather StatementLCHSaint Martin47 min
Mar 29, 11:25 PM CDTSpecial Weather StatementLCHSaint Martin65 min
Mar 30, 12:19 AM CDTSpecial Weather StatementLCHVermilion56 min
Mar 30, 12:26 AM CDTSpecial Marine WarningLCH49 min
Mar 30, 12:31 AM CDTSevere Thunderstorm WarningLCHCameron, Vermilion44 min
Mar 30, 12:32 AM CDTSpecial Weather StatementLCHSaint Martin43 min
Mar 30, 1:14 AM CDTSpecial Marine WarningLCH61 min
Mar 30, 1:17 AM CDTSpecial Weather StatementLCHVermilion43 min
Mar 30, 1:42 AM CDTFlash Flood WarningLCHSaint Landry5 hr
Mar 30, 1:45 AM CDTAreal Flood AdvisoryLCHLafayette, Saint Martin4 hr
Mar 30, 1:55 AM CDTAreal Flood WarningLCHCalcasieu, Jefferson Davis6 hr
Mar 30, 2:05 AM CDTSpecial Weather StatementLCHVermilion40 min
Mar 30, 2:10 AM CDTSpecial Marine WarningLCH65 min
Mar 30, 2:20 AM CDTRiver Flood WarningLCHCalcasieu16 days
Mar 30, 2:40 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary50 min
Mar 30, 3:10 AM CDTSpecial Marine WarningLCH95 min
Mar 30, 3:20 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary3 hr
Mar 30, 4:31 AM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry6 hr
Mar 30, 4:45 AM CDTSpecial Weather StatementLCHAssumption45 min
Mar 30, 4:55 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry7 days
Mar 30, 5:16 AM CDTRiver Flood WarningLCHCalcasieu29 hr
Mar 30, 6:06 AM CDTSpecial Marine WarningLCH84 min
Mar 30, 6:18 AM CDTSpecial Weather StatementLCHSt. Mary42 min
Mar 30, 6:21 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary114 min
Mar 30, 6:29 AM CDTSevere Thunderstorm WarningLCHSt. Mary27 min
Mar 30, 9:12 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary, Vermilion3 hr

Nearby

River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.